# SDR SWAA2023030694769

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19L.<[01] NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM; MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] REMOVED GUSSET IAW SRM 51-40-02;[03] UPDATED MEASUREMENTS PARAMETERS;[04] LOCATED AND DRILLED NEW GUSSET AT B/S 500D STRINGER 19L P/N 143A9481-6 LOT# 1504017-6 IAW SRM 51-40-05 AND DWG 143A7902 REV:- OK TO INSTALL;[05] VERIFIED STEP 1; 3 AND 4 ; OK TO INSTALL GIVEN.;[06] INSTALLED NEW GUSSET AT B/S 500D STRINGER 19L P/N 143A9481-6 IAW SRM 51-40-02 AND DWG 143A7902 REV:-;[07] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #6
